BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Jump to: Article
    Number of items: 25.

    Article

    Montgomery, R. and Pokrovskiy, Alexey and Sudakov, B. (2019) Embedding rainbow trees with applications to graph labelling and decomposition. Journal of the European Mathematical Society , ISSN 1435-9855. (In Press)

    Benzing, F. and Pokrovskiy, Alexey and Sudakov, B. (2019) Long directed rainbow cycles and rainbow spanning trees. European Journal of Combinatorics , ISSN 0195-6698. (In Press)

    Montgomery, R. and Pokrovskiy, Alexey and Sudakov, B. (2019) Decompositions into spanning rainbow structures. Proceedings of the London Mathematical Society 119 (4), pp. 899-959. ISSN 0024-6115.

    Pokrovskiy, Alexey and Sudakov, B. (2019) A counterexample to Stein's Equi-n-square Conjecture. Proceedings of the American Mathematical Society , ISSN 0002-9939,. (In Press)

    Javadi, R. and Khoeini, F. and Omidi, G.R. and Pokrovskiy, Alexey (2018) On the size-Ramsey number of cycles. Combinatorics, Probability, and Computing , ISSN 0963-5483. (In Press)

    Pokrovskiy, Alexey (2018) An approximate version of a conjecture of Aharoni and Berger. Advances in Mathematics 333 , pp. 1197-1241. ISSN 0001-8708.

    Pokrovskiy, Alexey and Sudakov, B. (2018) Linearly many rainbow trees in properly edge-coloured complete graphs. Journal of Combinatorial Theory, Series B , ISSN 0095-8956.

    Balla, I. and Pokrovskiy, Alexey and Sudakov, B. (2018) Ramsey goodness of bounded degree trees. Combinatorics, Probability and Computing 27 (3), pp. 289-309. ISSN 0963-5483.

    Abu-Khazneh, A. and Pokrovskiy, Alexey (2017) Intersecting extremal constructions in Ryser's Conjecture for r-partite hypergraphs. Journal of Combinatorial Mathematics and Combinatorial Computing 103 , pp. 81-104. ISSN 0835-3026.

    Balla, I. and Pokrovskiy, Alexey and Sudakov, B. (2017) A remark on Hamilton cycles with few colors. Moscow Journal of Combinatorics and Number Theory 7 (3), ISSN 2220-5438.

    Alon, N. and Pokrovskiy, Alexey and Sudakov, B. (2017) Random subgraphs of properly edge-coloured complete graphs and long rainbow cycles. Israel Journal of Mathematics 222 (1), pp. 317-331. ISSN 0021-2172.

    Hefetz, D. and Kusch, C. and Narins, L. and Pokrovskiy, Alexey and Requilé, C. and Sarid, A. (2017) Strong Ramsey games: drawing on an infinite board. Journal of Combinatorial Theory, Series A 150 , pp. 248-266. ISSN 0097-3165.

    Pokrovskiy, Alexey (2017) Rainbow matchings and rainbow connectedness. Electronic Journal of Combinatorics 24 (1), pp. 1-13. ISSN 1077-8926.

    Pokrovskiy, Alexey and Sudakov, B. (2017) Ramsey goodness of paths. Journal of Combinatorial Theory, Series B 122 , pp. 384-390. ISSN 0095-8956.

    Narins, L. and Pokrovskiy, Alexey and Szabó, T. (2016) Graphs without proper subgraphs of minimum degree 3 and short cycles. Combinatorica 37 (3), pp. 495-519. ISSN 0209-9683.

    Clemens, D. and Ehrenmüller, J. and Pokrovskiy, Alexey (2016) On sets not belonging to algebras and rainbow matchings in graphs. Journal of Combinatorial Theory, Series B 122 , pp. 109-120. ISSN 0095-8956.

    Pokrovskiy, Alexey (2016) Edge disjoint Hamiltonian cycles in highly connected tournaments. International Mathematics Research Notices 2017 (2), pp. 429-467. ISSN 1073-7928.

    Pokrovskiy, Alexey (2016) Calculating Ramsey numbers by partitioning colored graphs. Journal of Graph Theory 84 (4), pp. 477-500. ISSN 0364-9024.

    Pokrovskiy, Alexey (2015) Highly linked tournaments. Journal of Combinatorial Theory, Series B 115 , pp. 339-347. ISSN 0095-8956.

    Kim, Y. and Kumbhat, M. and Nagy, Z.L. and Patkos, B. and Pokrovskiy, Alexey and Vizer, M. (2015) Identifying codes and searching with balls in graphs. Discrete Applied Mathematics 193 , pp. 39-47. ISSN 0166-218X.

    Pokrovskiy, Alexey (2015) A linear bound on the Manickam--Miklós--Singhi conjecture. Journal of Combinatorial Theory, Series A 133 , pp. 280-306. ISSN 0097-3165.

    Gerbner, D. and Mészáros, V. and Pálvölgyi, D. and Pokrovskiy, Alexey and Rote, G. (2014) Advantage in the discrete Voronoi game. Journal of Graph Algorithms and Applications 18 (3), pp. 439-457. ISSN 1526-1719.

    Pokrovskiy, Alexey (2014) Partitioning edge-coloured complete graphs into monochromatic cycles and paths. Journal of Combinatorial Theory, Series B 106 , pp. 70-97. ISSN 0095-8956.

    Pokrovskiy, Alexey (2013) Edge growth in graph powers. Australasian Journal of Combinatorics 58 (2), pp. 347-357. ISSN 2202-3518.

    Pokrovskiy, Alexey (2011) Growth of graph powers. The Electronic Journal of Combinatorics 18 (1), p. 88. ISSN 1077-8926.

    This list was generated on Sat Aug 24 03:45:09 2019 BST.